# SDR IXXA06SMN108S

- Difficulty date: May 11, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, MAIN CARGO COMPARTMENT- AFT FITTING CRACKED 3",AT STATION 680.000, LONGERON 11 RIGHT.  REMOVED CRACKED FITTING IAW DC-8 SRM 51-1-20D. FABRICATED NEW FITTING IAW ATI REPAIR SPECIFICATION NR 2003-05, DOUGLAS DRAWING NR 4751625. PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 08-00-02 TO 07. CLEANED, TREATED, AND PRIMED AREA AND, NEW FITTING IAW DC8 SRM 51-1-8B. INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D, DC8 SRM 51-1-23 (PLI-WASHER), DC8 SRM 51-3-1.
